A posteriori error estimates for adaptive finite element discretizations of boundary control problems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Ronald H. W. HoppeGND, Yuri IliashGND, C. Iyyunni, Nasser H. Sweilam
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/50596
ISSN:1570-2820OPAC
ISSN:1569-3953OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:Walter de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2006
Release Date:2019/03/22
Volume:14
Issue:1
First Page:57
Last Page:82
DOI:https://doi.org/10.1515/156939506776382139
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik